Results 1 to 6 of 6
  1. #1
    bigstack88's Avatar
    bigstack88 is offline Associate Member
    Join Date
    Jul 2013
    Location
    ma
    Posts
    154

    bad diahrea the past 2 days

    Im in day 10 of my cycle. I eat clean. But i got the runs....anybody have an idea?

  2. #2
    Fcarey32's Avatar
    Fcarey32 is offline Associate Member
    Join Date
    May 2013
    Location
    Central Florida
    Posts
    344
    Probably just an infection... Take some AB's or just let it pass. Try not to let it affect your diet. Hope ya feel better buddy. lol

  3. #3
    powerliftmike's Avatar
    powerliftmike is online now ~Elite AR-Hall of Famer~
    Join Date
    Aug 2005
    Location
    gates of hell
    Posts
    5,609
    Dbol destroys my GI and I get bad gas, upset stomach, nauseated, and crap isnt normal. No way to know what is affecting you without experimenting. Could be just another factor like an infection mentioned above. Or those damned protein shakes hahah. You may find, if it is the drugs, your body will adjust in a few days as well.
    Last edited by powerliftmike; 08-01-2013 at 09:30 AM.

  4. #4
    bigstack88's Avatar
    bigstack88 is offline Associate Member
    Join Date
    Jul 2013
    Location
    ma
    Posts
    154
    Omg bad gas all day everyday since i started. Im thinking its either the dbol or the post workout shake

  5. #5
    fit2bOld's Avatar
    fit2bOld is offline Knowledgeable Member- Recognized Member Winner - $100
    Join Date
    Nov 2011
    Location
    grillin chicken
    Posts
    4,475
    It's the shake.

  6. #6
    Join Date
    Mar 2012
    Location
    somewhere on earth
    Posts
    1,355
    Shake. Especially if you've changed it or having more of it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •